# SDR FDEA201003030598

- Difficulty date: March 3, 2010
- Submitted: March 23, 2010
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 60,845 hours, 14,595 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: NDA6080511
- Condition: None
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR FOUND AT FWD CARGO DOOR EXTERIOR AFT LOWER CORNER. EXISTING REPAIR AT FWD CARGO DOOR EXTERIOR AFT LOWER CORNER EVALUATED   AND FOUND PREVIOUSLY ACCOMPLISHED IAW EA 1-5230-90809 REV A,   TITLE: DOORS - FWD CARGO DOOR - LOWER CORNER, STA Y = 997 - PERMANENT REPAIR.   EO 1-5100-7-5001A4  PART 1, TITLE: STRUCTURES - REPAIR IDENTIFICATION AND TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 109.
